MAUDE Adverse Event Report: HUNAN VATHIN MEDICAL INSTRUMENT CO., LTD. SINGLE-USE FLEXIBLE RHINOLARYNGOSCOPE

HUNAN VATHIN MEDICAL INSTRUMENT CO., LTD. SINGLE-USE FLEXIBLE RHINOLARYNGOSCOPE
Model Number RL-E1801
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A comprehensive review of the relevant production records, inspection reports, and test data for critical raw materials was conducted.No abnormalities were identified, thereby allowing us to reasonably exclude defects related to raw materials, components, or manufacturing processes.However, the possibility of an infrequent or isolated issue related to inadequate connectivity, potentially resulting in insufficient structural integrity, cannot be completely ruled out.Although the procedure was performed at the bedside in accordance with standard operating protocols, the potential for improper handling, such as excessive force or suboptimal angulation during operation, cannot be entirely excluded as a contributing factor to the breakage of the endoscope tip.The assessment of the product user manual (ifu) indicates that it has been stated in the manual: "the endoscope is intended for use in a hospital environment.It is designed for use in adults.".Due to the lack of detailed information, we were unable to confirm the dimensions of the catheter that might be used together.If the internal diameter of the catheter was insufficient, it may cause the endoscope to become lodged within the catheter, leading to the tip's fracture during removal or repositioning.Proposed actions may include: enhancing the clarity and visibility of instructions related to compatible accessories in the ifu; strengthening training programs for our sales personnel to reinforce awareness of critical usage precautions; and ensuring that end users, including hospitals and clinical staff, are appropriately informed and trained.Additionally, we will consider explicitly indicating the minimum required internal diameter for compatible catheters to minimize the risk of similar incidents.
 
Event or Problem Description
During a bedside procedure, the tip of a disposable flexible endoscope had broken off, which caused it to be lodged inside of tracheostomy tube.

Brand Name
SINGLE-USE FLEXIBLE RHINOLARYNGOSCOPE
Common Device Name
SINGLE-USE FLEXIBLE RHINOLARYNGOSCOPE
Manufacturer (Section D)
HUNAN VATHIN MEDICAL INSTRUMENT CO., LTD.
CH 
Manufacturer (Section G)
HUNAN VATHIN MEDICAL INSTRUMENT CO., LTD.
Manufacturer Contact
lily fei
CH  
MDR Report Key22492760
Report Number3016045249-2025-00001
Device Sequence Number4234803
Product Code EOB
UDI-Device Identifier06972197480467
UDI-Public(01)06972197480467
Combination Product (Y/N)N
PMA/510(K) Number
K230536
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRL-E1801
Device Lot NumberT2402006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown